# SDR DALA2025050703552

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,190 hours, 25,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DOOR 4L ARM LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: AFTER REINSTALLING FWD GIRT BAR SLIDER. ESCAPE SLIDE ARM LIGHT OP'S NORMAL REF: B757 AMM 25-66 & 52-11. OK FOR SVC. PLACARD REMOVED. (6544036)
